# SDR FDEA200910303742

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 72,225 hours, 32,230 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS SETTINGS WERE  8,8/6,8. ROLL TENDENCY BEGAN AT APPROX 80 KTS AND  ENDED AT LIFTOFF.  INSPECTED DRIVE MECHANISM CABLES AND PULLIES IN  CTR ACCY COMPARTMENT.  PERFORMED A VISUAL INSP OF THE ALL SLAT CABLES, PULLIES,  BRACKETS FOR BEING LOOSE OR DAMAGED. NO DEFECTS.
